# SDR IXXA20220529115

- Difficulty date: May 26, 2022
- Submitted: May 29, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,665 hours, 36,826 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Inoperative
- Stage of operation: CL
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB OUT, RIGHT GENERATOR DRIVE INOPERATIVE. APU CURRENTLY DEFERRED. FLIGHT CANNOT CONTINUE WITH SINGLE ELECTRICAL SOURCE. AIRTURN BACK TO DEPARTURE STATION KLAX WITH EMERGENCY DECLARATION. LANDING UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. WORK IN PROGRESS.
